# SDR SWAA2023070551974

- Difficulty date: May 24, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL#521WB DELAMINATE EDGE AT I/B FWD CORNER.<[01] REMOVED ; ACCOMPLISHED REPAIR AND REINSTALLED PANEL #521WB AT LEFT WING PER AMM 57-41-02-400-801 ; AMM 57-41-02-000-801 AND SRM 51-70-04-2R-6 PARA 4.D
